# SDR CALA2023051701521

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 96,528 hours, 17,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 0923
- Condition: Failed
- Location: L2 M33099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-7019 DR L2 EMER LIGHT CHARGER M33099 TEST FAIL WORK TRANSFER NON ROUTINE WO.1728540 AND ORIGINATED BY EMP V898181 DR L2 EMER LIGHT CHARGER M33099 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 WORK ACCOMPLISHED MECH BY V898181 AND INSP BY V896958 IDT OK BY HX 209496
